# SDR ASAA2025110962420

- Difficulty date: November 9, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410Y3
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL AT STA 277-294 RBL2 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02 & BAC DWG 141A5410 REV A. P/N 141A5410U139 P.O. 1136761.1.
